It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My anxiety got So Bad, last night, in the middle of the night, heart palps, heart racing 100 mph, nausea, very very sick. Still sick this morning, shaky, nausea, chest pain, had it last night also, rapid heart rate, very sick feeling. I am going to call my doctor, since I have More anxiety Now, than I did, before I started taking theXanax. Very scary, I think I'm having a reaction to this med, or rebound anxiety which is absolutely horrible. I'm calling my doctor this morning. A quick note, I was on LIbrax, don' t know if anyone has heard of it, it is an anti anxiety/anti spasmodic med. It has 5mg librium in it. I didn' t have these problems with it, it just wore off after a few hrs, but I didn't get the increased anxiety like I am getting with the Xanax. The Xanax is making my Anxiety much worse I'm sure of that. I"m only on .25 twice a day. Been on it for almost a week. Explain, how can this happen ?





All times are GMT -7. The time now is 10:07 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!